# SDR SWIA2018081444995

- Difficulty date: July 24, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 28,477 hours, 26,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FRAME AT FS 605 HAD CORROSION ON THE UPPER, AND LOWER FLANGES, AND ON THE VERTICAL WEB BETWEEN STRINGERS 25L AND 27L.   REMOVED AND REPLACED THE FRAME SECTION IAW REO AND SRM.
